# SDR CA120614003

- Difficulty date: June 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Raythn HAWKER800XP
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 9006EN42
- Condition: Contaminated
- Location: Rt Mlg
- Part time: 3,799 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: C
- Precautionary procedure: L

## Discrepancy

(CAN) ON FINAL APPROACH, CREW SELECTED GEAR DOWN, THEY HAD NO INDICATION LIGHTS ON GEAR ANNUNCIATOR PANEL.  ALL RT DIM ANNUNCIATOR LIGHTS WERE INOPERATIVE ON COPILOT SIDE.  ACFT DID A GO AROUND, FOLLOWED CHECKLIST & LANDED WITHOUT INCIDENT.  ON THE INITIAL INSPECTION DISCOVERED 3 CB TRIPPED, GEAR LIGHTS 3 AMP, GEAR WARNING CONTROL 3 AMP & FLT ANNUNCIATOR DIM RT 5 AMP TRIPPED.  AFTER TROUBLESHOOTING RELATION BETWEEN ALL 3 SYS, IT WAS DISCOVERED RT GEAR DOWN LOCK SWITCH  HAD SHORT CIRCUIT ON ALL SETS OF CONTACTS WITHIN THE SWITCH CAUSING RELATED CIRCUIT BREAKER TO TRIP.  THE DOWNLOCK SWITCH WAS REPLACED NEW IAW MM.  ALL OPERATIONS CHECKS COMPLIED WITH, ACFT WAS RETURNED TO SERVICE.
